# SDR SWAA097372

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 80,250 hours, 47,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND OVERHEAD EMERGENCY EXIT BULLNOSE LIGHTS INOP BETWEEN ROW 12 TO ROW 21.  REMOVED AND REPLACED BATTERY PACK PER MM.
